×

A partial regularity result for a class of stationary Yang-Mills fields in high dimension. (English) Zbl 1127.35317

Summary: We prove, for arbitrary dimension of the base \(n\geq 4\), that stationary Yang-Mills fields satisfying some approximability property are regular apart from a closed subset of the base having zero \((n-4)\)-Hausdorff measure.

MSC:

35D10 Regularity of generalized solutions of PDE (MSC2000)
35J60 Nonlinear elliptic equations
35Q40 PDEs in connection with quantum mechanics
53C07 Special connections and metrics on vector bundles (Hermite-Einstein, Yang-Mills)
58E15 Variational problems concerning extremal problems in several variables; Yang-Mills functionals
PDFBibTeX XMLCite
Full Text: DOI Euclid EuDML

References:

[1] Adams, D. R.: A note on Riesz Potentials. Duke Math J. 42 (1975), 765–778. · Zbl 0336.46038 · doi:10.1215/S0012-7094-75-04265-9
[2] Bourguignon, J. P., Lawson, H. B. Jr.: Yang-Mills Theory : its physical origins and differential geometry aspects. In Seminar on differential Geometry , S. T. Yau, ed. Annals of Mathematics Studies 102 , Princeton University Press, 1982, 395–422. · Zbl 0482.58007
[3] Brezis, H.: Analyse fonctionnelle , Masson, Paris, 1983.
[4] Donaldson, S. K., Kronheimer, P. B.: The geometry of Four-Manifolds . Oxford, 1990. · Zbl 0820.57002
[5] Evans, L. C.: Partial regularity for stationary harmonic maps into spheres. Arch. Ration. Mech. Anal. 116 (1991), 101–113. · Zbl 0754.58007 · doi:10.1007/BF00375587
[6] Cohen, A., Meyer, Y., Oru, F.: Improved Sobolev embedding . Sémin. Équ. Dériv. Partielles, 1997-1998, no. XVI. École Polytechnique, 1998. · Zbl 1069.46503
[7] Giaquinta, M.: Multiple integrals in the calculus of variations and non-linear elliptic systems . Ann. of Math. Stud. 105 , Princeton Univ. Press, 1983. · Zbl 0516.49003
[8] Hélein, F.: Harmonic maps, Conservation laws and moving frames . Diderot, 1996. · Zbl 0920.58022
[9] Morrey, C. B.: Multiple integrals in the calculus of variations . Springer, New York, 1966. · Zbl 0142.38701
[10] Nakajima, H.: Compactness of the moduli space of Yang-Mills connections in higher dimensions. J. Math. Soc. Japan 40 (1988), 383–392. · Zbl 0647.53030 · doi:10.2969/jmsj/04030383
[11] Price, P.: A Monotonicity Formula for Yang-Mills Fields. Manuscripta Math. 43 (1983), 131–166. · Zbl 0521.58024 · doi:10.1007/BF01165828
[12] Tao, T., Tian, G.: A singularity removal theorem for Yang-Mills fields in higher dimensions, in preparation. · Zbl 1086.53043 · doi:10.1090/S0894-0347-04-00457-6
[13] Tian, G.: Gauge theory and calibrated geometry, I. Ann. Math. 151 (2000), 193–268. JSTOR: · Zbl 0957.58013 · doi:10.2307/121116
[14] Uhlenbeck, K.: Connections with \(L^p\) bounds on curvature. Comm. Math. Phys. 83 (1982), 31–42. · Zbl 0499.58019 · doi:10.1007/BF01947069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.